Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Could pain in eyes, dizziness and headache be a side effect of Topaz-25?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1109 Questions
I feel some pain in eyes, dizziness and headache after being put on Topaz-25. Could it be as a side effect of the medicine?
Posted Tue, 11 Mar 2014 in Medicines and Side Effects
Answered by Dr. Manjeth Kumar G 1 hour later
Brief Answer: Yes. It may be the side effect of Topiramate. Detailed Answer: Hello, I have gone through your query and understand your concern. Yes. As you suspected it may be the side effects of topitamate. It is an anti-seizure medicine. Very rarely topiramate increases the pressure in eye. This may be the cause for your eye pain. Thus you need to check the eye pressure now with the help of ophthalmologist. Please write back for further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor